Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 259, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 9:42 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 9:42 PM CDT (02:42 UTC)
- Expired
- May 10, 2017, 10:00 PM CDT
- In force
- 18 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted.
438
WUUS54 KOUN 110242
SVROUN
OKC081-119-110300-
/O.NEW.KOUN.SV.W.0259.170511T0242Z-170511T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
942 PM CDT WED MAY 10 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Lincoln County in central Oklahoma...
Eastern Payne County in central Oklahoma...
* Until 1000 PM CDT
* At 942 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Pawnee to 4 miles northwest of
Cushing to 5 miles south of Agra, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cushing, Yale, Glencoe, Agra, Quay, Avery, Ingalls and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3624 9682 3616 9682 3616 9662 3583 9662
3579 9694 3602 9687 3625 9694
TIME...MOT...LOC 0242Z 254DEG 41KT 3631 9689 3604 9681 3582 9687
HAIL...1.00IN
WIND...60MPH
$$
MAHALE1 follow-up statement
067
WWUS54 KOUN 110258
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
958 PM CDT WED MAY 10 2017
OKC081-119-110308-
/O.EXP.KOUN.SV.W.0259.000000T0000Z-170511T0300Z/
Lincoln OK-Payne OK-
958 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND
EASTERN PAYNE COUNTIES WILL EXPIRE AT 1000 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 3624 9682 3616 9682 3616 9662 3583 9662
3579 9694 3602 9687 3625 9694
TIME...MOT...LOC 0258Z 254DEG 41KT 3636 9669 3609 9661 3587 9667
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:56 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 10, 6:56 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Wed May 10 2017 .DISCUSSION... Severe thunderstorm and heavy rainfall potential continues this evening mainly across southwestern Oklahoma. Latest radars as of 650 pm depicted numerous showers and thunderstorms near an old outflow boundary from Quanah Texas to Altus to Fort Cobb. Think storms will continue near this boundary. Some storms will likely be severe with large hail and damaging winds as the main hazard. Training of storms may lead to heavy rainfall of 1 to 3 inches and localized flooding as well as the air is moist (precipitable water values 1.2-1.7", well above average for this time of year). These storms will move into the Oklahoma City metro area between 730 pm and midnight, but overall, are expected to weaken as the air is cooler and more stable across central Oklahoma (MLCAPE 500-1500 J/kg) compared to southwestern Oklahoma and western north Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe hail and wind reports as well as heavy rainfall and localized flooding. Northwest of the outflow boundary appears to have a lower severe potential tonight due to cooler and more stable air in place. Southeast of the outflow boundary may remain too capped for storm development this evening. It appears the threat for tornadoes may be decreasing in many areas this evening. Latest storms appear mainly be northwest and located on the cooler side of the outflow boundary. Low level shear will be increasing over the next few hours however, so will continue to monitor, especially near the Lawton, Wichita Falls, and Vernon areas where the latest STP values were 2 to 3. Products will be updated shortly. Aviation discussion for the 00 UTC TAFs is below as well. MBS && .AVIATION... Have very low confidence in the TAFs. ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC and bring brief MVFR conditions as well as variable strong winds. Additional SHRA/TSRA may affect other sites as well and continue anytime now through Thursday night, but pinpointing when and where activity occurs remains very challenging. Widespread MVFR and lower conditions may form anywhere north of KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or VFR after 18 UTC. A surface wind shift to the north will occur at many sites 09-22 UTC as a cold front moves south. MBS && .PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/ DISCUSSION... Main focus is this afternoon and evening with potential for severe thunderstorms. Latest observations show an outflow from morning convection oriented east-northeast to west-southwest across the area, roughly from just south of Ponca City to near Kingfisher to just north of Hobart and Altus. North of the boundary, convection has been persistent. Latest water vapor band imagery shows deep closed low over central New Mexico early this afternoon, drifting slowly east. 7.3 micrometer band clearly shows deep EML plume moving north- northeast atop moist boundary layer. Moderate instability is expected from mid-late afternoon south of aforementioned outflow boundary, across extreme southwest Oklahoma and western north Texas. Deep moist boundary layer and meridional flow may not be favorable for significant eastward mixing of the dryline and latest short term model guidance support this. Backed low level flow that veers quickly above the surface as well relatively low LCLs will support low-level mesocyclones and a tornado threat. Significant CAPE in the hail growth zone and a tendency for supercell storm mode will support a threat of large to very large hail as well. Damaging winds are another convective threat. Thunderstorms should move northeast potentially reaching the I-35 corridor this evening. This will be the main area of convection today. Further north convection and a few marginally severe storms will be possible, but the air mass north of the boundary is comparatively more stable. We have shifted precipitation chances tomorrow further west based on trends. There is some uncertainty on how convection will evolve this evening and overnight, and this will have implications on tomorrow's forecast. Admittedly the majority of our attention has been on today and tonight's potential. But, there seems to be enough signal in model trends to bring thunderstorm chances further west, with afternoon convection (including the possibility of severe thunderstorms) certainly possible near I-35 and the metro. No significant chances were needed to latter portions of the forecast. Mean ridging should preclude convection through at least Sunday afternoon, but some isolated storms that develop in the panhandles (if they develop) may approach far western Oklahoma by evening. An ejecting shortwave trough across the central Rockies into the central and northern Plains early next week will lead to daily convective chances, and severe thunderstorms may be possible. We will refine timing, coverage and threats as smaller scale details become more clear during the next few days. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 80 57 73 / 90 60 40 10 Hobart OK 60 80 55 75 / 70 20 20 0 Wichita Falls TX 64 87 59 77 / 30 20 10 0 Gage OK 55 71 48 73 / 50 50 10 0 Ponca City OK 62 77 55 73 / 50 70 50 10 Durant OK 67 80 59 75 / 20 80 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, May 10, 8:26 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 826 PM CDT Wed May 10 2017 OKZ004>048-050>052-TXZ083>090-120130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 826 PM CDT Wed May 10 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is a Slight Risk of severe thunderstorms across portions of Oklahoma and western north Texas tonight. .Location... The Slight Risk area is west of a line from Stillwater and Shawnee, to Pauls Valley and Ardmore, Oklahoma. .Timing... Severe storms will be possible through midnight tonight. .Impacts... Large hail up to the size of golf balls and damaging wind gusts up to 70 mph will be possible. A few tornadoes will also be possible, especially across portions of southwestern Oklahoma and western north Texas. .Discussion... Ongoing thunderstorms over central and southwestern Oklahoma and western north Texas will continue to pose a threat of severe weather through the remainder of the evening as they slowly move east and northeast. Large hail and strong winds will be the main concerns across the risk area. A few tornadoes will also be possible, especially near the outflow boundary in southwest Oklahoma and western north Texas where the air is most unstable. The potential for severe weather is expected to decrease after midnight tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT.... Storm spotter groups and emergency management personnel across the risk area should remain alert for severe weather operations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a slight risk of severe thunderstorms Thursday afternoon and evening across portions of southeastern Oklahoma. Large hail, damaging winds, and perhaps a tornado or two will be possible. Thunderstorm chances will end late Thursday night across eastern and southeastern Oklahoma, then return Monday into early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Special weather statement, May 10, 9:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 923 PM CDT WED MAY 10 2017 OKZ025-110300- Oklahoma OK- 923 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County Until 1000 PM CDT... AT 921 PM CDT, a strong thunderstorm was located over southwestern Oklahoma City, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Oklahoma City, Midwest City, Del City, Bethany, Choctaw, Warr Acres, Spencer, Nichols Hills, Nicoma Park, Valley Brook, Tinker Air Force Base, Forest Park, Lake Aluma, Smith Village, The Capitol, The Fairgrounds and Will Rogers Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3538 9766 3549 9767 3562 9735 3538 9730 TIME...MOT...LOC 0221Z 252DEG 21KT 3542 9762 MAHALE
Local storm report, May 10, 9:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TORNADO 7 SSE CHATTANOOGA 34.33N 98.60W
05/10/2017 COTTON OK STORM CHASER
FROM PENN STATE STORM CHASE TEAM. RADAR INDICATED THE
TORNADO LIKELY MOVED NEAR THE TILLMAN-COTTON COUNTY LINE.
&&Special weather statement, May 10, 9:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
929 PM CDT WED MAY 10 2017
OKZ027-038-039-044-110300-
Grady OK-Cotton OK-Stephens OK-Comanche OK-
929 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...northeastern
Cotton...northwestern Stephens and southeastern Comanche Counties
Until 1000 PM CDT...
AT 926 PM CDT, strong thunderstorms were along a line extending from
7 miles south of Sterling to 5 miles north of Walters, moving east at
30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3439 9838 3469 9817 3491 9807 3500 9770
3475 9768 3457 9781 3439 9800
TIME...MOT...LOC 0226Z 253DEG 25KT 3465 9814 3443 9829
BRBSpecial weather statement, May 10, 9:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
936 PM CDT WED MAY 10 2017
OKZ013-020-026-110300-
Payne OK-Lincoln OK-Noble OK-
936 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR Payne...northern Lincoln and
southeastern Noble Counties Until 1000 PM CDT...
AT 935 PM CDT, strong thunderstorms were along a line extending from
3 miles north of Glencoe to 6 miles northeast of Ripley to near Agra
to 5 miles southeast of Tryon, moving east at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Stillwater, Cushing, Perkins, Yale, Morrison, Carney, Glencoe, Tryon,
Ripley, Agra, Quay, Avery, Ingalls and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3625 9692 3624 9682 3616 9682 3616 9662
3583 9662 3578 9705 3631 9705 3633 9700
3633 9692
TIME...MOT...LOC 0235Z 248DEG 45KT 3628 9694 3609 9685 3591 9684 3581
9691
MAHALELocal storm report, May 10, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 2 W CHILLICOTHE 34.26N 99.55W
05/10/2017 E1.00 INCH HARDEMAN TX PUBLIC
&&
DWSpecial weather statement, May 10, 9:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
939 PM CDT WED MAY 10 2017
OKZ028-029-110315-
Cleveland OK-McClain OK-
939 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Cleveland and west
central McClain Counties Until 1015 PM CDT...
AT 938 PM CDT, a strong thunderstorm was located over Cole, moving
east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Norman, Newcastle, Blanchard, Purcell, Noble, Slaughterville,
Goldsby, Dibble, Washington, Cole and Lake Thunderbird.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3501 9766 3508 9767 3518 9767 3533 9727
3509 9718
TIME...MOT...LOC 0238Z 250DEG 31KT 3511 9757
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 7:55 PM CDT | Tornado Warning | OUN | Tillman | 35 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:31 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 29 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 51 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 39 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.